# SDR YENA2023071800820

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SIL LOC. BTW FR66-FR68 STR 23L AT AFT GALLEY AREA (CPCP MPD 534195-01); (RESOLVED ON W/O: 1222084 TASKCARD: NR-00021 ) REMOVED & REPLACED LOWER SIL LOC. BTW FR66- FR68 AT STR 23L AT AFT GALLEY AREA IAW A320 SRM 5-42-11 & SRM 51-72-11 & DWG D53480505 REF AEM WO 2023-204/1, NR 331333.
